MathSciNet Relay Station
MathSciNet bibliographic data
MR1346222 22D15 (46J99)
Ghahramani, Fereidoun; Lau, Anthony To Ming Multipliers and ideals in second conjugate algebras related to locally compact groups. J. Funct. Anal. 132 (1995), no. 1, 170–191.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement